# SDR CALA2023071402253

- Difficulty date: July 13, 2023
- Submitted: July 14, 2023
- Operation: Air carrier
- Aircraft: N821UA
- Make and model: Airbus A319-131
- Aircraft serial: 944
- Aircraft time: 75,909 hours, 32,628 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Profile
- Part number: D5227902620200
- Condition: Cracked
- Location: Lh Emer Dr
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-52-4-6032) LH EMERGENCY ESCAPE HATCH AFT LOAD TRANSMITTING PROFIL IS CRACKED BETWEEN FASTENERS. DOT NO. 17-39. W/C:58438 REMOVED LH EMERGENCY HATCH LOAD TRANSMITTING PROFIL IAW SRM 51-4 2-11 2 EA INSTALLED NRU FWD LOAD TRANSMITTING PROFIL AND SHEET 2 EA IAW SRM 51-42-11 RESTORE SURFACE PROTECTION IAW SRM 51-75-1 2. EMP:V934718 W/C:58438 STA:STENGBFM
